# SDR DHL2003805572

- Difficulty date: August 25, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCY COMPT FRAME CRACKED 3.000 AT STA 55.000, L-25R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 2.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.  TRIMMED OUT CRACKED FRAME SEGMENT IAW SRM 53-2-0 FIG 2.  FABRICATED FRAME SEGMENT AND SPLICES (02 EA) IAW SRM 53-2-0 FIG 2.  PERFORMED HEAT TREATMENT IAW SRM 51-1-1 PG 17.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW FRAME SEGMENT AND SPLICES WITH NEW FASTENERS IAW SRM 53-2-0 FIG 2, SRM 51-1-2 PG 1, SRM 51-1-20D PG 9.
